Jump to content
NZ's bodybuilding, strength and fitness community

Timboslice

Members
  • Content count

    5
  • Joined

  • Last visited

About Timboslice

  • Rank
    New member
  • Birthday 08/15/94

Profile Information

  • Location
    Hawkes Bay
  • Interests
    Gym, nutrition, learning
  1. Just joined

    Welcome, good luck
  2. Extreme Doco Research

    She can't be serious.
  3. isotretinoin's impacts on muscle building?

    What causes the joint problems? And are we sure it's related to isotretinoin? Possibly due to the skin oils? Maybe joint oils are effected as well? Or what could be causing the issue? Could there be any joint medication I could possibly get my hand on to try fix the problem? And also, any overly hard and heavy training would cause the joint problems wouldn't it? Possibly not even related to isotretinoin? Although I have been reading a lot about it and it does seem that it is a factor that often comes up with people on it. Thanks for the info so far guys, would really want to narrow down causes and solutions for this joint issue if anyone knows anything that could help further or where to find more info? cheers
  4. isotretinoin's impacts on muscle building?

    Thanks for that
  5. I was recently prescribed isotretinoin to get rid of my acne, I'm 18 now, had been lifting and in the weights room for almost 3 years. I'm wondering about the effects it could have on my future gains, and other hormone levels. Is there anyone that could provide me any information about isotretinoin's impacts. I am already aware about the liver, but the GP didn't talk to me about anything else related to gym and said that they didnt know about any other impacts to building muscle. Cheers
×